MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT IVANCOMYCIN

ABBOTT GERMANY ARCHITECT IVANCOMYCIN
Catalog Number 01P30-28
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Patient identifier: sid's: 410619 and 410846.
 
Event or Problem Description
The customer reported a falsely decreased architect ivancomycin result on one patient.Results provided: 29sep2019 sid 410619 09/29/2019 = 1.36 / 26.47 / 25.15 ug/ml.New sample collected 4 hours later sid 410846 = 23.10 ug/ml.Normal range for vancomycin: (trough: 10 - 20 ug/ml; critical: >20 ug/ml).Initial result was reported out of the laboratory and questioned by the pharmacy as it did not line up with previous results; treatment had not been altered.Patient had been receiving vancomycin (initial specimen was a trough sample).Patient treatment was not provided based on the initial result.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaints determined that there are no trends for the product lot 07319a000 for the complaint issue.Return testing was not completed as returns were not available.Accuracy testing was performed to evaluate the performance of reagent lot 07319a000 and acceptance criteria was met, which indicates acceptable product performance.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect ivancomycin, lot 07319a000.

Brand Name
ARCHITECT IVANCOMYCIN
Common Device Name
VANCOMYCIN
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9224706
Report Number3002809144-2019-00710
Device Sequence Number1934855
Product Code LEH
UDI-Device Identifier00380740105327
UDI-Public00380740105327
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2020
Device Catalogue Number01P30-28
Device Lot Number07319A000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER LIST 01L86; ARCHITECT I1000SR ANALYZER LIST 01L86; SERIAL (B)(4).; SERIAL (B)(4).